# SDR IPXA2024093054655

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 71,201 hours, 24,142 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: C

## Discrepancy

ON DEPARTURE , AT HIGH POWER SETTING, STRONG SMELL OF DIRTY SOCKS? ON FLIGHT DECK. DISSIPATED AFTER POWER REDUCTION T/S PER B767 FIM79-21FAULT TREE 807,PERFROMED BOROSCOPE INSPECTION IAW B767 AMM 72-00-00-211-801. ON THE #1 ENG .FOUND OIL POOLED AT THE 6 O`CLOCK POSITION  AT HPC INLET, WHICH REQUIRES AN ENGINE CHANGE PER B767 FIM 79-21 FAULT TREE 807 BLOCKS 1 AND 21.
